On cusp forms for co-finite subgroups of PSL(2,ℝ)

R. S. Phillips, Peter Clive Sarnak

Research output: Contribution to journalArticlepeer-review

110 Scopus citations
Original languageEnglish (US)
Pages (from-to)339-364
Number of pages26
JournalInventiones Mathematicae
Issue number2
StatePublished - Jun 1 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'On cusp forms for co-finite subgroups of PSL(2,ℝ)'. Together they form a unique fingerprint.

Cite this